# SDR FDEA201208012812

- Difficulty date: August 1, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN MISREPAIRED.  REPAIRED IAW EA F-5330-162426.   REPAIR MAJOR.
